Ohio, 2025Damaging Winds in Ohio, April 29, 2025
April 29, 2025 · NWS PBZ · 49 events in 10 counties and zones
A widespread, long-lived thunderstorm line (bow echo) raced across Ohio and western Pennsylvania on the afternoon and early evening of 29 April 2025. The gusts associated with the line of storms reached above 80 MPH at times, producing widespread damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $220,000
- Crop damage
- None recorded
- Events
- 49
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A widespread, long-lived thunderstorm line (bow echo) raced across Ohio and western Pennsylvania on the afternoon and early evening of 29 April 2025. The gusts associated with the line of storms reached above 80 MPH at times, producing widespread damage.
The thunderstorms which would eventually turn into the bow echo began to form over southern OH in the late morning hours. The storms became a line and began to bow out. The storms intensified as the bow moved across western PA in the afternoon. As it reached the Laurel Highlands, it was nearing it's peak intensity.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Apr 29, 1:58 PM EST, 29 minutes earlier.
Area forecast discussion, Apr 29, 1:58 PM EST, 29 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
258 PM EDT Tue Apr 29 2025
.SYNOPSIS...
A severe weather threat, mainly damaging wind gusts, remains
this afternoon and evening with a convective complex rolling
through. A cold front providing additional showers and storms
crosses overnight. Mostly dry and cooler weather is expected
Wednesday, before another possible round of severe weather on
Thursday.
&&
.NEAR TERM /THROUGH TONIGHT/...
KEY MESSAGES:
- Severe weather threat, mainly damaging wind, with convective
complex moving across Ohio
- Additional showers and storms with a crossing cold front
overnight
-------------------------------------------------------------------
Main concern in the near term is the convective complex rolling
across Ohio, and a Severe Thunderstorm Watch is already in
effect for this activity. Main threat with this is damaging
wind, as there have been some measured wind gusts in excess of
60 MPH already. This will be moving into an environment
characterized by 1000-2000 J/kg of surface-based CAPE, as well
as 30-40 knots of deep shear, so maintenance is highly likely.
Recent HRRR runs are catching on to the overall scenario. Some
cells developing in eastern Ohio ahead of the main complex will
need to be watched for some hail potential/low-end tornado
threat if they become superrcelluar. Overall though, hail should
be a lesser threat with marginal mid-level lapse rates. A QLCS
tornado threat remains as well, given sufficient low- level
instability and hodograph curvature.
Additional thunderstorms are expected along the cold front,
which is currently across lower Michigan and will arrive in our
area from the north during the late evening and overnight,
dropping south through the area by sunrise. This activity
should be arriving into worked-over air and present less of a
severe threat, tapering to showers late.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
KEY MESSAGES:
- The front remains south of Pittsburgh Wednesday, with mostly
dry weather.
- Front returns north Wednesday night with scattered showers
- Increased rain chances Thursday with another severe weather
chance
-------------------------------------------------------------------
Models now generally push the front fully south of the CWA by
12Z Wednesday, with any shower potential generally confined to
the southeastern ridges. Otherwise, a dry and cooler day is
anticipated. Isolated shower chances may start to lift north
Wednesday night as the boundary returns north as a warm front.
Rain chances increase Thursday into Thursday night as a
shortwave moves up the Ohio Valley ahead of a deepening trough
over the Upper Midwest/Plains. Severe thunderstorms are a
possibility, with the NBM showing 50 percent or greater chance
of 1000 J/kg of CAPE to the southwest of Pittsburgh, and there
appears to be better potential for daytime heating, better than
some scenarios yesterday. Soundings show instability profiles
and shear of sufficient depth to support hail and wind threats
at least on an isolated basis. Temperatures warm back up into
the upper 70s/lower 80s in most spots in the warm sector.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
KEY MESSAGES:
- Rain chances continues into Saturday at least
- Uncertainty increases thereafter, with various scenarios
possible for early next week
-------------------------------------------------------------------
Wet weather continues into Friday and Saturday as additional
shortwaves/the main trough swing through the region. Despite the
moist southwest flow, model ensembles are not too excited about
heavy rain potential; the NBM generally has only 40-50% chance
of greater than 0.50 inch through the 48-hour period ending
Saturday morning.
Models become more uncertain after this time. Some scenarios
sweep the trough through with a period of dry weather following,
while others develop a closed upper low somewhere over the
eastern CONUS. Thus, PoPs/temps remain uncertain, and for now,
will follow NBM suggestions.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A low-end VFR cu field (cigs around 3-5kft) is developing
across the area as southwest winds gust to 25-30 knots ahead of
an approaching cold front. Showers and thunderstorms currently
over western Ohio are expected to continue eastward, reaching
ZZV between 19z-20z, PIT/AGC between 21z-22z, and LBE/DUJ after
22z. This will be the first wave of storms and carry the
greatest potential for strong wind gusts, hail, and possibly a
brief tornado. Gusts over 55 knots and power outages have
already been reported with these storms over portions of
eastern Indiana.
This first wave will be followed by a brief lull in activity
early this evening until the cold front itself makes its way
into the area after 00z. Another round of showers and storms
will accompany the front, this time moving from NW to SE
reaching FKL/BVI around 01z-03z, PIT/AGC around 03z-05z, and MGW
after 06z. The frontal passage brings an end to convection as
generally light north- northwest winds usher drier air into the
area.
Expect locally lower ceilings and visibilities in and around all
showers and storms. Outside of convection, VFR generally
prevails except for possible MVFR ceilings at MGW starting after
04z and lasting through the frontal passage into early morning
hours on Wednesday. Widespread VFR is expected to return by the
end of the TAF period Wednesday afternoon.
Outlook...
VFR is expected on Wednesday as high pressure briefly builds
in. Occasional restrictions in showers and thunderstorms return
Wednesday night and Thursday as a warm front lifts north.
Showers/storms and restrictions continue Thursday night and Friday
with the approach and passage of a cold front. VFR returns Saturday
under high pressure.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.
&&
SYNOPSIS...CL
NEAR TERM...CL
SHORT TERM...CL
LONG TERM...CL
AVIATION...Cermak/WM/AK
Hazardous weather outlook, Apr 29, 11:42 AM EST, 2 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1242 PM EDT Tue Apr 29 2025
OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-301645-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Hancock-Brooke-Ohio-Marshall-
Wetzel-
1242 PM EDT Tue Apr 29 2025
...SEVERE THUNDERSTORM WATCH 188 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for east central Ohio, and
northern West Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
There also is a potential for severe weather on Thursday as well but
confidence is low at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ007>009-013>016-020>022-029-031-073>078-301645-
Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-
Allegheny-Armstrong-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana-
1242 PM EDT Tue Apr 29 2025
This Hazardous Weather Outlook is for western Pennsylvania.
.DAY ONE...This afternoon and tonight.
Showers and thunderstorms are likely this afternoon and into tonight
with the approach and passage of a cold front. There is an Enhanced
Risk, or level 3 out of 5, for severe storms this afternoon into
tonight. The main hazard is expected to be damaging wind, though
large hail and isolated tornadoes are also possible.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
There also is a potential for severe weather on Thursday as well but
confidence is low at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
WVZ021-509>514-301645-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
1242 PM EDT Tue Apr 29 2025
This Hazardous Weather Outlook is for northern West Virginia.
.DAY ONE...This afternoon and tonight.
Showers and thunderstorms are expected to develop this afternoon and
into tonight with the approach and passage of a cold front. There is
a Slight Risk, or level 2 out of 5, for severe storms late this
afternoon into tonight. The main hazard is expected to be damaging
wind, though large hail and isolated tornadoes are also possible.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
There also is a potential for severe weather on Thursday as well but
confidence is low at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
CL
Thunderstorm Wind, Coshocton
- When
- April 29, 2:27 PM EST
- Where
- Coshocton County, 1.72 mi ESE of Walhonding
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.340, -82.120
Multiple trees and limbs were reported down.
Thunderstorm Wind, Coshocton
- When
- April 29, 2:30 PM EST
- Where
- Coshocton County, Metham
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- State Official
- Coordinates
- 40.370, -81.980
Multiple trees and wires were reported down.
Thunderstorm Wind, Coshocton
- When
- April 29, 2:32 PM EST
- Where
- Coshocton County, 0.87 mi NW of Warsaw
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.340, -82.010
A tree was reported down.
Thunderstorm Wind, Muskingum
- When
- April 29, 2:34 PM EST
- Where
- Muskingum County, 1.48 mi SSE of Dresden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 40.100, -82.010
Multiple trees and wires were reported down along Dresden Road.
Thunderstorm Wind, Muskingum
- When
- April 29, 2:34 PM EST
- Where
- Muskingum County, 0.87 mi NE of Trinway
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 40.140, -82.010
A 180 year old oak tree was blown down along Main Street in Trinway.
Thunderstorm Wind, Muskingum
- When
- April 29, 2:40 PM EST
- Where
- Muskingum County, 0.53 mi E of Zanesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 39.950, -82.010
Numerous trees were reported down across the county, including a large tree that fell into a house.
Thunderstorm Wind, Muskingum
- When
- April 29, 2:40 PM EST
- Where
- Muskingum County, 2.53 mi WSW of Adamsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.050, -81.920
Trees reported down along Ferrell Road.
Thunderstorm Wind, Coshocton
- When
- April 29, 2:42 PM EST
- Where
- Coshocton County, 0.87 mi SE of Coshocton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Public
- Coordinates
- 40.260, -81.840
Porch and shingle damage.
Thunderstorm Wind, Coshocton
- When
- April 29, 2:42 PM EST
- Where
- Coshocton County, 0.69 mi S of Coshocton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 40.260, -81.850
Multiple trees and limbs were reported down along Cambridge Road.
Thunderstorm Wind, Muskingum
- When
- April 29, 2:43 PM EST
- Where
- Muskingum County, (Zzv)zanesville Muni
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.950, -81.900
Thunderstorm Wind, Muskingum
- When
- April 29, 2:46 PM EST
- Where
- Muskingum County, 1.06 mi E of Norwich
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- CoCoRaHS
- Coordinates
- 39.980, -81.780
Thunderstorm Wind, Muskingum
- When
- April 29, 2:47 PM EST
- Where
- Muskingum County, 0.87 mi SE of Duncan Falls
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.860, -81.910
Limbs were reported down.
Thunderstorm Wind, Muskingum
- When
- April 29, 2:48 PM EST
- Where
- Muskingum County, 0.53 mi W of New Concord
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.000, -81.740
Tress snapped along with structural damage in the area.
Thunderstorm Wind, Muskingum
- When
- April 29, 2:49 PM EST
- Where
- Muskingum County, 2.61 mi SE of Otsego
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.090, -81.740
Multiple trees down along Lookout Road.
Thunderstorm Wind, Muskingum
- When
- April 29, 2:50 PM EST
- Where
- Muskingum County, 0.69 mi S of New Concord
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 39.990, -81.730
One tree fell onto a house.
Thunderstorm Wind, Guernsey
- When
- April 29, 2:55 PM EST
- Where
- Guernsey County, 2.53 mi WNW of Center
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.090, -81.570
Tree damage reported along Old Twenty One Road.
Thunderstorm Wind, Guernsey
- When
- April 29, 2:55 PM EST
- Where
- Guernsey County, 2.22 mi ESE of Indian Camp
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 40.090, -81.610
Multiple trees and power lines were reported down.
Thunderstorm Wind, Tuscarawas
- When
- April 29, 2:55 PM EST
- Where
- Tuscarawas County, Zoar
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.620, -81.420
Multiple trees and limbs were reported down.
Thunderstorm Wind, Tuscarawas
- When
- April 29, 2:57 PM EST
- Where
- Tuscarawas County, 1.26 mi ESE of Ragersville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 40.440, -81.610
A roof was blown off a home with straight line winds.
Thunderstorm Wind, Guernsey
- When
- April 29, 2:59 PM EST
- Where
- Guernsey County, 2.98 mi ENE of Guernsey
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.200, -81.550
Trees reported down along Science Hill Road.
Thunderstorm Wind, Guernsey
- When
- April 29, 3:03 PM EST
- Where
- Guernsey County, 0.53 mi E of Stop
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 39.970, -81.540
Multiple trees were reported down.
Thunderstorm Wind, Tuscarawas
- When
- April 29, 3:03 PM EST
- Where
- Tuscarawas County, 0.87 mi SE of Dover
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 40.510, -81.460
A shed was damaged along South James Street.
Thunderstorm Wind, Guernsey
- When
- April 29, 3:05 PM EST
- Where
- Guernsey County, 1.59 mi E of Craig
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 40.030, -81.490
A tree fell onto a house.
Thunderstorm Wind, Tuscarawas
- When
- April 29, 3:06 PM EST
- Where
- Tuscarawas County, 1.05 mi W of Uhrichsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.400, -81.350
Multiple trees and limbs were reported down at numerous locations.
Thunderstorm Wind, Tuscarawas
- When
- April 29, 3:10 PM EST
- Where
- Tuscarawas County, Roswell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 40.480, -81.350
Several trees were snapped.
Thunderstorm Wind, Tuscarawas
- When
- April 29, 3:11 PM EST
- Where
- Tuscarawas County, 0.69 mi S of Uhrichsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.390, -81.330
Thunderstorm Wind, Tuscarawas
- When
- April 29, 3:11 PM EST
- Where
- Tuscarawas County, 0.69 mi S of Uhrichsville
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.390, -81.330
Thunderstorm Wind, Carroll
- When
- April 29, 3:14 PM EST
- Where
- Carroll County, 0.69 mi N of Dellroy
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.560, -81.200
Multiple trees were reported down.
Thunderstorm Wind, Harrison
- When
- April 29, 3:15 PM EST
- Where
- Harrison County, 0.69 mi N of Freeport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 40.210, -81.270
Multiple trees were reported down.
Thunderstorm Wind, Noble
- When
- April 29, 3:15 PM EST
- Where
- Noble County, 0.53 mi E of Caldwell Airpark Arp
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 39.800, -81.520
Multiple trees were reported down.
Thunderstorm Wind, Harrison
- When
- April 29, 3:19 PM EST
- Where
- Harrison County, 0.69 mi S of Clendening
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 40.240, -81.220
Multiple trees were reported down, including one into an Amish buggy.
Thunderstorm Wind, Harrison
- When
- April 29, 3:20 PM EST
- Where
- Harrison County, 1.73 mi WSW of Asbury
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- State Official
- Coordinates
- 40.270, -81.110
Multiple trees and power lines were reported down across the county, and 60 roads were closed due to storm damage.
Thunderstorm Wind, Carroll
- When
- April 29, 3:21 PM EST
- Where
- Carroll County, 3.15 mi W of Scroggsfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Trained Spotter
- Coordinates
- 40.580, -80.990
A roof was blown off a barn along Avon Road.
Thunderstorm Wind, Carroll
- When
- April 29, 3:22 PM EST
- Where
- Carroll County, 1.26 mi WNW of Harlem Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $9,000
- Reported by
- Trained Spotter
- Coordinates
- 40.530, -81.020
Multiple trees down, and a barn roof was blown off.
Thunderstorm Wind, Harrison
- When
- April 29, 3:22 PM EST
- Where
- Harrison County, 0.69 mi N of Cadiz
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 40.280, -81.000
Multiple trees were reported down across the area.
Thunderstorm Wind, Carroll
- When
- April 29, 3:25 PM EST
- Where
- Carroll County, Amsterdam
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 40.470, -80.920
Significant roof damage was reported to Dodds Funeral Home.
Thunderstorm Wind, Jefferson
- When
- April 29, 3:30 PM EST
- Where
- Jefferson County, Richmond
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 40.430, -80.770
Numerous trees and powerlines down.
Thunderstorm Wind, Jefferson
- When
- April 29, 3:33 PM EST
- Where
- Jefferson County, 0.69 mi N of Richmond
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 40.440, -80.770
Numerous trees and powerlines down.
Thunderstorm Wind, Harrison
- When
- April 29, 3:35 PM EST
- Where
- Harrison County, 0.69 mi S of Hopedale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 40.320, -80.900
Several trees reported down, while one fell on a car.
Thunderstorm Wind, Belmont
- When
- April 29, 3:35 PM EST
- Where
- Belmont County, 0.69 mi S of Lamira
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.020, -80.980
Multiple trees were reported down, as well as a powerline.
Thunderstorm Wind, Harrison
- When
- April 29, 3:37 PM EST
- Where
- Harrison County, Harrisville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.180, -80.880
Thunderstorm Wind, Jefferson
- When
- April 29, 3:39 PM EST
- Where
- Jefferson County, Toronto Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.470, -80.630
Multiple trees were reported down.
Thunderstorm Wind, Jefferson
- When
- April 29, 3:40 PM EST
- Where
- Jefferson County, 1.58 mi W of Island Creek
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.450, -80.700
A tree was reported down along County Road 56.
Thunderstorm Wind, Belmont
- When
- April 29, 3:40 PM EST
- Where
- Belmont County, 1.48 mi SSE of Colerain
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 40.100, -80.790
Numerous trees were reported down.
Thunderstorm Wind, Jefferson
- When
- April 29, 3:41 PM EST
- Where
- Jefferson County, 1.74 mi SW of Steubenville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.350, -80.640
Several large trees were reported to be snapped.
Thunderstorm Wind, Jefferson
- When
- April 29, 3:41 PM EST
- Where
- Jefferson County, Tiltonsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 40.170, -80.700
Thunderstorm Wind, Columbiana
- When
- April 29, 3:42 PM EST
- Where
- Columbiana County, Cannons Mill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 40.680, -80.630
Several trees were reported down.
Thunderstorm Wind, Columbiana
- When
- April 29, 3:44 PM EST
- Where
- Columbiana County, 1.57 mi E of Wellsville Jhnstn Ar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 40.630, -80.620
Numerous tress were reported down through Wellsville and East Liverpool.
Thunderstorm Wind, Columbiana
- When
- April 29, 3:45 PM EST
- Where
- Columbiana County, 0.52 mi E of Cannons Mill
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.680, -80.620
Several trees were snapped or uprooted, and a large number of limbs were snapped off.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Pennsylvania, April 29, 20252 deaths · 4 injured · $675,000 · 69 kt wind · 170 events
- Flash Flooding and Flooding in Oklahoma, April 29 to 30, 20252 deaths · 1 injured · $735,000 · 1.25 in hail · 47 events
- Tornadoes and Flash Flood in Texas, April 29 to 30, 2025$1.5 million · EF3 · 31 events
- Damaging Winds and Lightning Strike in Pennsylvania, April 29, 20251 death · $1.4 million · 104 kt wind · 69 events
- Tornadoes and Hail in Missouri, April 29, 2025$13 million · EF1 · 105 events
- Tornadoes and Flash Flooding in Texas, April 29 to 30, 2025$905,000 · EF0 · 65 events
- Damaging Winds in New York, April 29, 2025$429,000 · 67 kt wind · 52 events
- Tornadoes and Flash Flood in Oklahoma, April 29, 2025$420,000 · EF1 · 20 events
- Flash Flood and Flood in Ohio, April 29, 2025$161,000 · 1 in hail · 43 events
- Hail and Damaging Winds in New York, April 29, 2025$83,000 · 1.75 in hail · 56 events
- Tornado and Damaging Wind in Arkansas, April 29, 2025$200,000 · EF1 · 2 events
- Flash Flood and Hail in Indiana, April 29, 2025$261,000 · 1 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1258296, 1258298, 1258299, 1258300, 1258302, 1258308, 1258311, 1258313, 1258316, 1258351, 1258352, 1258317, 1258318, 1258319, 1258320, 1258322, 1258323, 1258325, 1258327, 1258329, 1258331, 1258333, 1258334, 1258335, 1258336, 1258337, 1258338, 1258339, 1258340, 1258341, 1258342, 1258344, 1258347, 1258348, 1258349, 1256697, 1256696, 1256695, 1256692, 1256694, and more.